# SDR WX0A2020102173594

- Difficulty date: October 21, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 60,504 hours, 32,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 834339
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHT.  RECEIVED EPSU FWD BATTERY FAULT.  REMOVED AND REPLACED ESPU BATTRY (10WL), PER A320 AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
